# SDR DALA2021041602235

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 88,153 hours, 23,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 F/A REPORTS UNABLE TO DISARM 2R DOOR. CORRECTIVE ACTION: DISARMED DOOR NO TROUBLE FOUND CONT IN SERVICE. (7480147)
